# SDR AMTA200800169

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532LB HAS PITTING CORROSION ON LOWER SKIN PANEL LANDING.  REMOVED PITTING CORROSION ON LWR FUEL TANK ACCESS LANDING IAW SRM 51-01-02-0G, ORG MAT .205, MAT LOSS .003, REM MAT .202, FOUND TO BE WITHIN LIMITS IAW 57-20-01-1A, PERFORMED FLAP PEENING IAW SRM 51-20-06 AND SOPM 20-10-03.  (K)
